SUBMIT A COMPLAINT

MonaVie / Serious Illness

1 10855 So. River Front Parkway #100 , South Jordan, UT, United States Review updated:
Contact information:
Phone: 801.748.3100

Horrible health scare and illness reaction to consuming this product! Swollen lymph node in my right arm followed by huge purple streakings up and down the arm. The bones in my hand and arm ached for days. Thought I had cancer or organ failure because after the purple streaks went away (when I stopped ingesting this product) a yellowly jaundice color remained almost like brusining. But the pain of the the joints and bones of my arm and hand were almost intolerable. I wasn't sure of the cause of this devasting health scare until I stopped using Monavie. Once I resumed injesting this "toxic poison" to my body, the described symptoms immediately returned.

I encourage anyone else with a similar reaction to Monavie to step forward and share in a hopeful class action greivance and complaint against this Company. They need to be held accountable for inflicting this pain and suffering I have been forced to endure.

Sort by: UpDate | Rating

Comments

  • Ny
      24th of Sep, 2010

    it's bc you didn't work enough! jk. sorry about the symptoms

    +1 Votes
  • Ny
      24th of Sep, 2010

    andj you needd to pray to god!

    +1 Votes
  • Ly
      19th of Feb, 2011

    my friend is selling this product and has been trying to get me to drink it...after 5 days i ended up in bed for 2 days. Headaches, upset stomach, and asthma playing up...so i went online to check out the additives..330..citric acid...can lead to cancer and intestinal upset...211..Benzoate preservative...cancer, headaches, asthma, hyperactivity, rashes, intestinal upset...202...sorbate preservative...headaches, intestinal upset, asthma, liver damage, and people with kidney and heart problems shouldn't take it.
    http://www.additivealert.com.au/search.php
    http://fedupwithfoodadditives.info/information/additives.htm
    http://home.iprimus.com.au/foo7/additives.html#211
    http://www.bubhub.com.au/community/forums/archive/index.php/t-68226.html

    +1 Votes
  • Ma
      12th of Nov, 2012

    My grandaughter has lymphoma now! She was drinking it like water cause my daughter sold it ! My daughter had enlarged lymph noids also.

    +1 Votes
  • Kb
      24th of Dec, 2013

    Monavie for me caused hyperactivity, insomnia and anxiety. Couldn't possibly have been my imagination. Definitely a sign of a chemical intolerance!

    0 Votes

Post your comment